Facebook Pixel
EmpowHER Guest

Can medication cause crossed eyes?

By Anonymous April 19, 2011 - 6:20am
Rate This

My 12 y/o neice has been hospitalized due to an extreme pain in her upper body probably caused by arthritis (she has beed already diagnosed with Arthritis but we're not 100% sure if this new pain is related to her condition). The pain does not go away and all of the sudden her eyes have crossed and she now has double vision. She was given morphine for the extreme pain. Can the crossed eyes be a side effect of the pain killer? Or is it possible that the pain and the crossed eyes are symptoms of something else?

Add a Comment1 Comments

Hi Anonymous,
Thank you for your question and for finding EmpowHER. In response to your question, here is some information about Strabismus (crossed eyes) from EmpowHER's Encyclopedia pages. I hope it provides some insight for you and your family. I hate to hear when children are having medical problems. My thoughts are with your family.
Please come back and let us know how your niece is doing.

April 19, 2011 - 6:39am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Crossed Eyes

Get Email Updates

Crossed Eyes Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!